| Catalog Number |
CL-07065 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "we had an issue with the 10x65 arrow flex sheath.While removing the dilator, the hub of the dilator came off.All items were retained.No harm to the patient".There was no medical intervention required.The patient's current condition is reported as "discharged home.".
Additional Manufacturer Narrative
(b)(4).The customer report of a hub separated from a dilator was confirmed through complaint investigation of the returned sample.The sheath was not returned for analysis.The dilator was separated directly adjacent to the hub.The material at the points of separation showed white discoloration.This discoloration appeared consistent to that of a stress related break.Minor damage was additionally observed to the dilator hub.A device history record review was performed, and no relevant findings were identified.A capa has been previously initiated for this issue.The capa investigation indicates the root cause is design related.Corrective actions have not yet been implemented.Teleflex will continue to monitor and trend for reports of this nature.